# SDR SWAA2023031616611

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 48,360 hours, 31,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR EMERGENCY LIGHT INOP<[01] REMOVED AND REPLACED FORWARD ENTRY DOOR EXTERIOR EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-04 OPS CHECK GOOD
